# SDR DALA2016102807826

- Difficulty date: March 21, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 45,695 hours, 31,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IS CORRODED AFT OF CARGO DOOR CUTOUT. REMOVED AND REPAIRED DAMAGE IAW ER/A 544348-14 REV ORG. ASSOCIATED ER/A 00-544348 ADDED FOR AC 9513.
